# SDR AALA20170518005

- Difficulty date: May 18, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 74,143 hours, 9,495 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON RIGHT WING TRAILING EDGE OUTBOARD AILERON HINGE RIB NR 3 AT THE BONDING JUMPER ATTACH POINT AREA.  REPAIRED IAW SRM 51-10-02 AND SRM 57-51-02-2R-3.
